# SDR QXEA2022042200170

- Difficulty date: April 20, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 46,911 hours, 49,684 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92146A010501
- Part serial: 0541
- Condition: Inoperative
- Location: Zone 200
- Part time: 23,709 hours, 25,370 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURIZATION CONTROLLER NOT PRESSURIZING THE AIRCRAFT. SWITCH WAS IN AUTO AND NO FAULT LIGHT ILLUMINATED. WE NOTICED THE CABIN PRESSURE CLIMBING THROUGH 8,000 FT WHILE WE CLIMBED THROUGH 10K. WE IMMEDIATELY REQUESTED LOWER. DURING LEVELING OFF AND DESCENDING BACK DOWN TO 8,000 FT, NOTED THE CABIN PRESSURE CLIMBED TO ABOUT 9,300 FT. THE CABIN PRESS WARNING LIGHT DID NOT ILLUMINATE. REMOVED FROM SERVICE. C/W FIM Q400 21-30-00-810-809. CHECKED CDS. FOUND FAULTS "CP CONTROLLED FAIL" & "CPC/OF VALVE DATA FAIL". ATTEMPTED FUNCTIONAL TEST PRESSURIZATION CONTROL WITH APU. FUNCTION TEST FAIL. NO AIRFLOW FROM APU. FOUND FAULT CODE PACK FCV 3001 RIGHT CH. OF ECS. REPLACED PACK FCV IAW Q400 AMM 21-52-01-000/400-801. OPS TEST OF PACK FCV GOOD, LEAK CHECK C/W, NO LEAKS FOUND. C/W FUNCTION TEST OF PRESSURIZATION CONTROL AGAIN WITH ENGINE. FUNCTIONAL TEST FAIL. BOTH ORIGINAL PRESSURIZATION FAULTS RETURNED. REPLACED CABIN PRESSURE CONTROLLER IAW Q400 AMM 21-31-06-000/400-801 THROUGH STEP 5.B. PERFORMED FUNCTIONAL TEST OF PRESSURIZATION CONTROL REF Q400 AMM TASK 21-31-00-720-801. FUNCTIONAL TEST PASSED. NO FAULTS RETURN.
